# SDR FDEA202104211215

- Difficulty date: April 21, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP LOWER SURFACE, 1" CRACK IN SKIN - APPROX. XW987, OUTBD OF STROBE LIGHT   CONTROLLER ACCESS DOOR. REPAIRED WINGTIP SKIN CRACK REF: SRM 57-00-01 VOL 1, FIG 4.
